Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Quantum Cohomology Ring of Flag Varieties


Author: Ionut Ciocan-Fontanine
Journal: Trans. Amer. Math. Soc. 351 (1999), 2695-2729
MSC (1991): Primary 14M15; Secondary 14N10
Published electronically: February 5, 1999
MathSciNet review: 1487610
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the small quantum cohomology ring of complete flag varieties by algebro-geometric methods, as presented in our previous work Quantum cohomology of flag varieties (Internat. Math. Res. Notices, no. 6 (1995), 263-277). We also give a geometric proof of the quantum Monk formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14M15, 14N10

Retrieve articles in all journals with MSC (1991): 14M15, 14N10


Additional Information

Ionut Ciocan-Fontanine
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Address at time of publication: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208-2730
Email: ciocan@math.nwu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02230-8
PII: S 0002-9947(99)02230-8
Keywords: Quantum cohomology, flag varieties, hyperquot schemes, degeneracy loci
Received by editor(s): April 2, 1997
Published electronically: February 5, 1999
Article copyright: © Copyright 1999 American Mathematical Society